DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS

Zhiqing MENG, Min JIANG, Qiying HU

系统科学与复杂性(英文) ›› 2011, Vol. 24 ›› Issue (5) : 907-918.

PDF(216 KB)
PDF(216 KB)
系统科学与复杂性(英文) ›› 2011, Vol. 24 ›› Issue (5) : 907-918. DOI: 10.1007/s11424-011-9010-7

DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS

    Zhiqing MENG 1, Min JIANG 1, Qiying HU 2
作者信息 +

DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS

    Zhiqing MENG 1, Min JIANG 1, Qiying HU 2
Author information +
文章历史 +

Abstract

This paper  studies multi-period risk management problems by presenting a dynamic risk measure. This risk measure is the sum of conditional value-at-risk of each period. The authors model it by Markov decision processes and derive its optimality equation. This equation is further transformed equivalently to an analytically tractable one. The authors then use the model and its results to a multi-period portfolio optimization when the return rate vectors at each period form a Markov chain.

引用本文

导出引用
Zhiqing MENG , Min JIANG , Qiying HU. DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS. 系统科学与复杂性(英文), 2011, 24(5): 907-918 https://doi.org/10.1007/s11424-011-9010-7
Zhiqing MENG , Min JIANG , Qiying HU. DYNAMIC CVAR WITH MULTI-PERIOD RISK PROBLEMS. Journal of Systems Science and Complexity, 2011, 24(5): 907-918 https://doi.org/10.1007/s11424-011-9010-7
PDF(216 KB)

177

Accesses

0

Citation

Detail

段落导航
相关文章

/